I just started my first dose of it last night (my doc told em to take it before bed) and I barely got any sleep, I tossed and turned all night. This morning, I feel like shit. My hands are shaking and I feel a kind of light headed/weird feeling. Is this all normal?? Should I be taking it at night or take it in the morning?Help! :(
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...